# SDR TWAA0018703

- Difficulty date: November 20, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 84,133 hours, 79,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND LONGERON TIES CRACKED AT STA 583, LONGERON 28L AND 29R.  REPLACED WITH NEW LONGERON TIE FITTINGS PER SPM 6-70-01 AND SRM 51-30-0 AND 51-30-05.
